# SDR AALA201805019016

- Difficulty date: April 29, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 73,878 hours, 8,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR 3R EPAS LIGHT DOES NOT TEST. REPLACED 3R EPAS BATTERY PER AMM 52-11-20. ALL TEST GOOD.
